| Model Number |
A34-34/C80-O20V |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
05/21/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Device iteration is afx with duraply.
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with a bifurcated stent graft and a suprarenal stent graft.Approximately one (1) year post initial procedure, the patient presented with a type ia endoleak.This initial procedure is outside the indications of use (off-label) due to reverse tapered neck with severe angulation.The patient is currently being monitored.No re-intervention has been scheduled due to the patients condition and stable sac size.
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident-related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the type 1a endoleak is unconfirmed.This is not consistent with the reported adverse event/incident.Procedure-related harms, device, user, procedure, or anatomy-relatedness of this complaint could not be determined with the medical records available for review.The final patient status was reported as being monitored.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Device iteration is afx with duraply.Corrections: b2: outcomes attributed to adverse events has been updated.G4: date of received by manufacturer.H6: result code ¿ remove 3233.H6: conclusion code ¿ remove 11.